MathSciNet Relay Station
MathSciNet bibliographic data
MR2393451 65M99
He, Ji-Huan The variational iteration method for eighth-order initial-boundary value problems. Phys. Scr. 76 (2007), no. 6, 680–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement